# SDR 96ZZZX2621

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Cockpit Fs 188
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON COCKPIT SUB-FLOOR BEAM FS 188.00 TO FS 208.00.  REPAIRED IAW DER DRAWING 950087-0083, JOSSIAR, CO.
